# SDR ASOA2013073108816

- Difficulty date: July 14, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL RECESSED, FWD FLOOR SUPPORT FITTING HAS CORROSION ON SEVERAL PLACES AROUND FASTENERS. REMOVED CORROSION FROM FWD SUPPORT FITTING DAMAGE FOUND TO BE BEYOND ALLOWABLE LIMITS IAW SRM 51-21-06-001-001-A01 AND 53-21-23-101-001-A01.  INSTALLED NEW SERVICEABLE FITTING AT FWD FLOOR SUPPORT AREA IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01 & DWG SH670-31840.
